# SDR V0XD20150923194

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: CDSP20197C760
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 HAS 2 CORRODED FLOOR FITTINGS.  R & R GALLEY 1 FLOOR FITTINGS PN CDSP2019-7C-760 IAW AMM 25-33-42.
